MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE

SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE
Model Number 10594738
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10 manufacturer narrative: h3; h6: initial corrective actions/preventive actions implemented by the manufacturer: the wall socket was replaced at the affected site.The cable winch of the system will also be replaced.No system malfunction has been determined at this time.No general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: it is currently assumed that a conducting material caused a short circuit at the pins of the plug when the system was plugged into the wall socket.No system malfunction was determined with the currently available information.The investigation is ongoing.A supplemental report will be submitted to the fda if additional information becomes available upon completion of the investigation.
 
Event or Problem Description
The system operator stated when she plugged the mobilett mira max system into the wall socket she heard a loud bang, and the socket was damaged.The socket and the socket cover were partly blackened.This was most likely caused by sparking.After this the operator had a tingling sensation in her hand which lasted a day.There was no patient involved in this incident.The provided information indicates that there was a short circuit caused by conducting material at the pins of the socket.This might have been caused by for example, a loose socket cover.The insulation of the system plug and of the cable were still intact.Currently no system malfunction has been identified.It is assumed that in worst-case scenario, the operator might receive an electrical shock under the described circumstances.The probability for a serious injury or death to occur under the described circumstances is assessed to be inconceivable.As of the date of this report, siemens healthcare has not become aware of any death due to such an issue.
 
Additional Manufacturer Narrative
B5: additional event information provided.H3, h6: siemens healthineers completed the detailed investigation of the complaint issue.It was initially stated that when the system was plugged into the wall socket, a loud bang was heard, and the socket was damaged.The user felt a tingling in her hand that lasted for one day.Images were provided showing the affected metal outlet and the defective us plug.Additional information stated that when the system was plugged in for charging, sparks, some smoke, and fire were noticed.The system was checked on site.No loose cables or cable isolation problems were detected.No defect boards or fuses were found.The investigation showed that a potential loose metal cover of the mains socket caused the described issue.It is concluded that a short circuit was created outside the system and only with the pins of the us plug and the metal cover of the socket during the plugging process.No system fault could be detected.During the plug-in process, the contact pins of the plug for phase and neutral, came into contact with the metal frame of the outlet cover.It is assumed that the two pins were already in contact with the mains power through the socket, resulting in a short circuit between the two pins through the metal cover.In this case, the metal cover acted as an electrical bridge between the phase and neutral pins.Additional information was received that the mains cable was twisted.In general, a twisted mains cable is due to heavy use of the cable.In this case, it was advised by siemens healthineers that the twisted cable winch be replaced to avoid further problems with internal wire breakage over time.
 
Event or Problem Description
Additional information.It was additionally stated by the customers that when the system was plugged in for charging, sparks, some smoke, and fire were noticed.
 
Additional Manufacturer Narrative
G4: this supplemental report was submitted to provide the reported system's 510(k) number which was omitted in error from the initial report.

Brand Name
MOBILETT MIRA MAX
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
henkestrasse 127
rittigfeld 1
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17351211
Report Number3004977335-2023-00062
Device Sequence Number14775663
Product Code IZL
UDI-Device Identifier04056869009131
UDI-Public04056869009131
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10594738
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
08/01/2023
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date07/21/2023
08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown